# SDR AALA201804259040

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 17,599 hours, 7,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISARMING LEVER WAS STIFF. MAINTENANCE CLEANED DEBRIS FROM GIRT BAR FITTINGS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
